It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Foot & Ankle Problems Board Index
Pages: 1 2 Showing 1 - 20 of 49 for ball fat injections foot. (0.014 seconds)


... of collagen injections into the ball of the foot to alleviate the pain from metatarsalgia due to fat pad atrophy on the ball of the foot? ... (0 replies)
... Some people have had success with injections of one substance or another but the injections of "fake" padding is limited, expensive and needs repeated. Unfortunately, fat pad atrophy in the ball of the foot is painful. ... (11 replies)
... i'm going to look into...I found a Lit Review on Silicone Injections for ball of foot atrophy written in 2010. It seemed very positive... ... (11 replies)

... I have atrophy in the ball of my foot from cortisone injections. ... (3 replies)
... I received multiple cortisone injections to relieve my pain last year. They did not help. ... (11 replies)
Loss of Fat Pad
Mar 23, 2011
... You believe that you have fat pad atrophy. Does any orth doctors or podiatrists diagnosed it? ... (18 replies)
... I will ask my doc about your situation when I see him again... very interesting question. Are the doctors saying that you didn't notice the thin fat pad before because of swelling that went away after the injections? ... (3 replies)
Fat pad atrophy
Oct 11, 2010
... ain. We went with that for a few months when I decided that I had to take matters into my own hands and seek a second opinion. That's when I found out that the fat pads on both feet had literally disappeared. ... (48 replies)
Fat pad atrophy
Oct 9, 2010
... Well Leslie, mine thank God hasn't progressed to your point and I'm grateful for these posts regarding the cortisone injections saved me. In 04' I had a neuroma removed through the top of my foot only to end up with the dreaded stump. ... (48 replies)
Fat pad atrophy
Oct 4, 2010
... cupuncture treatments, and not one of these docs seem to be able to help me. All any of them have done was shoot me up with cortisone, sclerosing and nerve block injections and send me on my way with no solution, which I now believe is why I have the chronic nerve problem in the ball of my foot now. ... (48 replies)
Fat pad atrophy
Oct 3, 2010
... Now I know that too many shots can cause loss of fat in the entire foot. I am now losing fat in my heel also. I wish the podiatrist would tell people this before they do surgeries and give us shots. ... (48 replies)
... I have atrophy of the fat pad in the ball of my foot following a couple of steroid injections...this means that the fat in the ball of my foot has thinned out so that I have lost the protective cushioning for my bones. ... (5 replies)
... That podiatrist who gave me cortisone injections is from the "old school." I've been to other podiatrists who said that they would NEVER had injected my foot with cortisone. ... (8 replies)
Sole of foot
Jul 26, 2004
... I know how frustrating it is when you don't know what is wrong with your foot or what treatment will help it the most. ... (5 replies)
... What is strange is that when the atrophy was starting, it felt as though something was "eating away" at the ball of my foot in that particular area, and to this day, that strange feeling in my foot has never gone away. ... (1 replies)
... due to 2 cortisone injections. Well, the bad news is that the collagen and fat injections are only temporary. Fat injections do not stay in place because the natural fat layer is held in place by fibrous tissue often referred to a septae, and any fat injected there will migrate. ... (19 replies)
... ppening to my foot. However, I recently went to a University podiatrist who noticed the atrophy, and he said that there is nothing I can have done to replace the fat in the ball of my foot. I'm praying every day that the atrophy stops. It would be great if the fat came back, like yours did. ... (8 replies)
... Following an injection of cortisone on the top of my foot in the first intermetatarsal space, I started noticing the fat pad in the ball of my foot, located directly below the injection site, starting to atrophy and become reddened. As the weeks go on, the fat pad atrophy is continuing. ... (8 replies)
... My podiatrist gave me a cortisone injection on the top of my left foot in an intermetatarsal space about 2 months ago and then a 2nd injection in an adjacent intermetatarsal space of the same foot. ... (0 replies)
... The cortisone injections were the worst possible thing that could have been done. It disolves fat and there is no remedy. Injections to replacee fat don't work. Do you homework, search the net, they have been tried over and over to no avail. ... (11 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!